MathSciNet Relay Station
MathSciNet bibliographic data
MR774529 11F11 (14F40)
Scholl, A. J. Modular forms and de Rham cohomology; Atkin-Swinnerton-Dyer congruences. Invent. Math. 79 (1985), no. 1, 49–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement